# SDR COMA0160925

- Difficulty date: November 27, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 4,533 hours, 4,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 7,348 hours, 4,533 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT JUST FWD AND BELOW CARGO DOOR AT FS 589.00.  REPAIRED DAMAGED SKIN BELOW CARGO DOOR AT FS 589.00 BY INSTALLING REPAIR PARTS IAW CRJ SRM 53-00-31 REPAIR NUMBER 5.
